# SDR ASAA2023031542371

- Difficulty date: March 15, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 56,407 hours, 16,632 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FMC FAIL OCCURRED EN-ROUTE MID FLIGHT AT FLIGHT LEVEL 360 ACCOMPLISHED QRH CONTINUED TO RUN SINGLE FMC ON LEFT SIDE. GROUNDED - YES.  PERFORMED FMCS OPS TEST IAW B737-800 AMM 34-61-00-710-801, TEST PASS. FMC BITE IAW B737-800 FIM 34-61 TASK 801, NO FMC FAULTS FOUND.
